ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 15.

Baslingker, J and Dan, B (2023) ON HADAMARD POWERS OF POSITIVE SEMI DEFINITE MATRICES. In: Proceedings of the American Mathematical Society, 151 (4). pp. 1395-1401.

Sain, D (2021) On best approximations to compact operators. In: Proceedings of the American Mathematical Society, 149 (10). pp. 4273-4286.

Sain, D (2021) On best approximations to compact operators. In: Proceedings of the American Mathematical Society, 149 (10). pp. 4273-4286.

Feichtinger, HG and Gumber, A (2021) Completeness of shifted dilates in invariant Banach spaces of tempered distributions. In: Proceedings of the American Mathematical Society, 149 (12). pp. 5195-5210.

Datar, V and Seshadri, H and Song, J (2021) Metric rigidity of kähler manifolds with lower ricci bounds and almost maximal volume. In: Proceedings of the American Mathematical Society, 149 (8). pp. 3569-3574.

Khare, A (2021) Sharp nonzero lower bounds for the schur product theorem. In: Proceedings of the American Mathematical Society, 149 (12). pp. 5049-5063.

Gupta, S and Mj, M (2020) Monodromy representations of meromorphic projective structures. In: Proceedings of the American Mathematical Society, 148 (5). pp. 2069-2078.

Maitra, A (2020) ON the continuous extension of kobayashi isometries. In: Proceedings of the American Mathematical Society, 148 (8). pp. 3437-3451.

Balakumar, GP and Borah, D and Mahajan, P and Verma, K (2019) Remarks on the higher dimensional suita conjecture. In: Proceedings of the American Mathematical Society, 147 (8). pp. 3401-3411.

Deraux, Martin and Seshadri, Harish (2011) Almost quarter-pinched Kähler metrics and Chern numbers. In: Proceedings of the American Mathematical Society, 139 (7). pp. 2571-2576.

Bharali, Gautam and Gorai, Sushil (2011) Uniform algebras generated by holomorphic and close-to-harmonic functions. In: Proceedings of the American Mathematical Society, 139 (6). pp. 2183-2189.

Viswanath, Sankaran (2008) $Poincar\'{e}$ Series of Subsets of Affine Weyl Groups. In: Proceedings of the American Mathematical Society, 136 (11). pp. 3735-3740.

Agranovsky, Mark L and Narayanan, EK (2006) Isotopic families of contact manifolds for elliptic PDE. In: Proceedings of the American Mathematical Society, 134 (7). pp. 2117-2123.

Adimurthi, * and Chaudhuri, Nirmalendu and Ramaswamy, Mythily (2001) An Improved Hardy-Sobolev Inequality and its Application. In: Proceedings of the American Mathematical Society, 130 (2). pp. 489-505.

Thangavelu, S (1993) Hermite expansions on R(N) for radial functions. In: Proceedings of the American Mathematical Society, 118 (4). pp. 1097-1102.

This list was generated on Sun Apr 14 22:21:01 2024 IST.